Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Li Ta-Tsien and Chen Yunmei
Title: Global classical solutions for nonlinear evolution equations
Additional book information: Longman Scientific and Technical, Harlow, 1992, xii+209 pp., US$69.00. ISBN 0-58205588-1.

References [Enhancements On Off] (What's this?)

  • [1] D. Christodoulou and S. Klainerman, The global nonlinear stability of the Minkowski space, Princeton Math. Ser., vol. 41, Princeton Univ. Press, Princeton, NJ, 1993. MR 1316662 (95k:83006)
  • [2] H. Fujita, On the blowing up of solutions of the Cauchy problem for $ {u_t} = \Delta u + {u^{1 + \alpha }}$, J. Fac. Sci. Univ. Tokyo Sect. IA Math 13 (1966), 109-124. MR 0214914 (35:5761)
  • [3] R. T. Glassey, On the blowing-up of solutions to the Cauchy problem for nonlinear Schrödinger equations, J. Math. Phys. 18 (1977), 1794-1797. MR 0460850 (57:842)
  • [4] F. John, Blow-up of solutions of nonlinear wave equations in three space dimensions, Manuscripta Math. 28 (1979), 235-268. MR 535704 (80i:35114)
  • [5] I. E. Segal, Dispersion for nonlinear relativistic equations II, Ann. Sci. École Norm. Sup. (4) 1 (1968), 459-497. MR 0243788 (39:5109)
  • [6] J. Shatah, Global existence of small solutions to nonlinear evolution equations, J. Differential Equations 46 (1982), 409-425. MR 681231 (84g:35036)
  • [7] W. A. Strauss, Nonlinear wave equations, CBMS Regional Conf. Ser. in Math., vol. 73, Amer. Math. Soc., Providence, RI, 1989. MR 1032250 (91g:35002)

Review Information:

Reviewer: Walter A. Strauss
Journal: Bull. Amer. Math. Soc. 29 (1993), 265-269
American Mathematical Society